MAUDE Adverse Event Report: ALCON LENSX, INC. LENSX LASER SYSTEM; OPHTHALMIC FEMTOSECOND LASER

ALCON LENSX, INC. LENSX LASER SYSTEM; OPHTHALMIC FEMTOSECOND LASER
Model Number 550
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the customer did not retain the finished goods lot number, dhr and lot history could not be reviewed.The sample was not received at the investigating site for this complaint report; visual inspection or functional testing could not be conducted.If a sample is returned at a later date, the investigation will be reopened and the sample evaluated.The root cause of the customer's complaint could not be established as a sample has not been received.Without a sample, it is not possible to isolate the root cause.As the root cause is unknown, the relationship, if any, of the device to the reported incident cannot be determined.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A customer reported flap was not performed correctly in the unknown of a patient during lasik procedure.Procedure was completed.Additional information has been requested.

Brand Name
LENSX LASER SYSTEM
Common Device Name
OPHTHALMIC FEMTOSECOND LASER
Manufacturer (Section D)
ALCON LENSX, INC.
33 journey
suite #175
aliso viejo CA 92658
Manufacturer (Section G)
ALCON LENSX, INC.
33 journey
suite #175
aliso viejo CA 92658
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key16782798
Report Number2028159-2023-00574
Device Sequence Number5436022
Product Code OOE
UDI-Device Identifier00380659981630
UDI-Public00380659981630
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K101626
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number550
Device Catalogue Number8065998163
Device Lot NumberASKU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/31/2023
Initial Report FDA Received Date04/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown